Differential and Integral Equations

Regularity of minimizing sequences for functionals of the calculus of variations via the Ekeland principle

Lucio Boccardo, Vincenzo Ferone, Nicola Fusco, and Luigi Orsina

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 12, Number 1 (1999), 119-135.

Dates
First available in Project Euclid: 29 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367266997

Mathematical Reviews number (MathSciNet)
MR1668549

Zentralblatt MATH identifier
1007.49024

Subjects
Primary: 49N60: Regularity of solutions
Secondary: 49J10: Free problems in two or more independent variables

Citation

Boccardo, Lucio; Ferone, Vincenzo; Fusco, Nicola; Orsina, Luigi. Regularity of minimizing sequences for functionals of the calculus of variations via the Ekeland principle. Differential Integral Equations 12 (1999), no. 1, 119--135. https://projecteuclid.org/euclid.die/1367266997


Export citation